# SDR F3LA2020021850011

- Difficulty date: February 15, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N943FR
- Make and model: Airbus A319-112
- Aircraft serial: 2518
- Aircraft time: 54,830 hours, 23,689 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Tip Cap
- Part number: D5735052101951A
- Part serial: 13572
- Condition: Damaged
- Location: Rt Wing
- Part time: 54,830 hours, 23,689 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

03/05/2020 SUPPLEMENT: REMOVED DAMAGED R/H WING TIP AND INSTALLED SERVICEABLE R/H WINGTIP IAW AMM 57-31-21-PB401. REMOVED PN D5735052101951A, SN 13572. REMOVED AND REPLACED R/H WINGTIP FENCH IAW AMM 57-31-22-PB401, PN D5735120000300A. SIGNIFICANT DAMAGE TO RH WING TIP & LEADING EDGE.  LOCAL MX SEPARATING AND MOVING OFF GATE TO BEGIN DAMAGE EVALUATION.  SETTING UP FIELD TRIP WITH DEN INSP, ENGINEER, AND AOG BUYER WITH 1133 ETA 2/16
 SIGNIFICANT DAMAGE TO RH WING TIP & LEADING EDGE.  LOCAL MX SEPARATING AND MOVING OFF GATE TO BEGIN DAMAGE EVALUATION.  SETTING UP FIELD TRIP WITH DEN INSP, ENGINEER, AND AOG BUYER WITH 1133 ETA 2/16
